# SDR SWAA2024031161172

- Difficulty date: March 9, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 65,579 hours, 33,795 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EXIT SIGN OVER THE EXIT ROW IS LOOSE<[01] EXIT SIGN LIGHT ASSY WAS REMOVED FOR TROUBLESHOOTING IAW AMM 33-51-01.;[02] R/R EXIT SIGN LIGHT ASSY OVER THE EXIT ROW IAW AMM 33-51-01. OPS CHECK GOOD.
